# SDR FDEA201605171619

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE, WING SIDE, LOWER MOUNT OTBD HOLE BORE CORROSION.  CORROSION AT HOLE NR 7 REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-48-08.  EXISTING DIAMETER 0.708 INCHES, FINAL DIAMETER 0.731 INCHES, MAX ALLOWABLE DIAMETER 0.709 INCHES.  REPAIR BUSHING FABRICATED & INSTALLED IAW EA 1-5750-T0325375 PART 1 STEP 1B.  REFER TO WRI 57507886 FOR WORK DETAILS REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
